| Model Number |
DL-330-3.5-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
In (b)(6) 2024, high impedance and signal artifact was observed on the patient's right mesial temporal depth lead (secured with dog bone with lead protection, orthogonal placement).The patient did not report any falls or accidents.The lead was turned off at that time.On (b)(6) 2026 the right mesial temporal depth lead was explanted.
Additional Manufacturer Narrative
(b)(4).Review of the patient ecog and impedance data are suggestive of a potential lead break.